# SDR AALA951647

- Difficulty date: September 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70073
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 516
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS BY PASSENGER SEAT ROWS 24-25AB, 34AB AND AT L2 AND R2 DOORS INOPERATIVE.  REPAIRED BROKEN EMERGENCY FLOOR LIGHT WIRES BY PASSENGER SEAT ROW 24AB, 34AB AND AT L2 AND R2 DOORS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
